# SDR DALA2022022401204

- Difficulty date: February 23, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 52,004 hours, 37,247 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON JAMB DOOR LOWER AREA AT AFT CARGO DOOR (C2). SUMMARY OF NRC 00030: CORROSION LEVEL 2, JAMB DOOR LOWER AREA AT AFT CARGO DOOR (C2) WAS REPAIRED PER B717 SRM 53-20-15-2R, REPAIR 7. (LP #2132801)
